I'm so sorry that your feeling so overwhelmed by everything. Most definitely your mood is affected when tapering. Your going thru withdrawal, even though your still taking some. You've tapered down a lot in a small amount of time, so u can expect these feelings of irritability, fatigue, general-i-can't-stand-anyone blues.
I feel the same way sometimes, and want to escape and be alone. That's why i feel that a detox center is best for me. That way i don't have to be "up" for anyone, i can just focus on getting off this crap. When i'm home, i feel the need to feel "good" for work, and for my husband, and my doggy. And i get so impatient when i feel depressed, that i just want it to go away. I'd do anything to feel better.......and that's why i came to the conclusion that i can't do this on my own. I'm just not strong enough right now.
I've heard that the mental part of coming off sub. is very hard, and i'm not mentally well as it is....i have depression on and off so it's enhanced like 100% when i'm tapering.
TRY to be more patient with yourself, and if u need to be alone at home, then don't feel guilty about it, just relax and be GOOD to yourself. Take as much time as u like, bcuz this is a hard struggle, and u need not feel pressured or rushed. I can see why the Percs. aren't giving u a "high" anymore, cuz your barely taking any.
I JUST started Lorcets last week (it's been almost 2 wks. now) and i am already having the "ooooops, these only last for 1 hr" good feelings. Then i'm so dang tired from my little "high" and all i want to do is sleep too. That's why i take nappies. I can barely keep my eyes open by 2pm.
I hate being this way, i feel like i'm frickin' 31 yrs old and i act like i'm 90. It's just not right.......and i'm hoping that once i'm off all this stuff my metabolism and energy will be normal.
I'm so looking forward to going away tomorrow, although i'll miss my doggy most (don't tell my hubby!
). She's the light of my life......i swear, i kiss her atleast 100 times a day. She's my little peanut-brittle. She knows i'm packing to go away and i keep kissing her and telling her "daddy will take care of you". And i've threatened my husbands life that he better take good care of her or else!!!!!!
Just hang in there sweetie, it's a long, rough road....but u should be so PROUD of yourself for even getting where your at now.
The Zonegran, i used to take Topamax for my migraines, and it made me very tired. So the Zonegran could be adding to the fatigue issue. I remember i tried Zonegran at one point too (bcuz a drug rep at my work said it would help in losing weight......didn't work of course
) but i can't remember how it made me feel, but it's basically the same at Topamax.
As far as your boyfriend goes, i wouldn't make any quick decisions with what your going thru right now. You could come to regret it once your feeling better. Just tell him you need some time to get better, and u need space.
If it's meant to be, he'll be around when your ready and you'll be ready for him.
I'm off to finish packing.......talk to u all when i get back. Hang in there!